# SDR SWAA2021122250454

- Difficulty date: December 4, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EGRESS LIGHT INOP. ; / [01] REMOVED AND REPLACED M2816 EMERGENCY BATTERY PACK AT STA 310 WL 290 RBL 6 IAW AMM 33-51-06-960-805. OPS CHECK OF BATTERY PACK AND R1 DOOR EXTERIOR EGRESS LIGHT GOOD.; [02] VERIFIED STEP 1 AUDIT C/W
